Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sudden weight gain, cervical pain and pain in the wrist. Need tips of reducing weight

hi i have gained excessive weight last year due to intake of betnesol.No it looks as if i my whole body and face is swelled up specially below chest n stomach .Also i am having cervical pain and pain in wrist bone . please help me how i can get out of it. Feeling very denotivated due to sudden gain of more than 10kg weight
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
weight gain is common side effect of steroid, if you are told by your doctor that your weight is gained by use of steroids then follow these steps:

1.Increased water intake (it can help to cleanse the body from toxins, spent medications and even sodium that has built up)

2.A healthy diet ( low calorie and balanced diet is important)

3.Regular exercise ( regular exercise is main part of reducing weight)

Further i would suggest to exclude Hypothyroidism by investigating thyroxine and thyroid stimulating hormone levels.

Hope it will help,

Take Care!

Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor